The Hasse Principle for Systems of Quadratic and Cubic Diagonal Equations
Artikel i vetenskaplig tidskrift, 2017

Employing Brudern's and Wooley's new complification method, we establish an asymptotic Hasse principle for the number of solutions to a system of r(3) cubic and r(2) quadratic diagonal forms, where r3 > 2r2 > 0, in s > 6r3 + 143r2+ 1variables.

Författare

Julia Brandes

Chalmers, Matematiska vetenskaper, Algebra och geometri

Göteborgs universitet

Quarterly Journal of Mathematics

0033-5606 (ISSN) 1464-3847 (eISSN)

Vol. 68 3 831-850

Ämneskategorier

Matematik

DOI

10.1093/qmath/haw059